LANCE FOGAN, M.D., MPH
To the editor: A 31-year-old man was begun on griseofulvin (Grifulvin V®, produced by McNeil Laboratories, Inc.), 250 mg twice daily, for treatment of a chronic trichophyton infection on his feet. After 25 days of treatment the drug therapy was discontinued. Scrapings remained positive for hyphae, however, and 1 week later griseofulvin was reinstituted at 250 mg in the morning and 500 mg in the evening. Three weeks after beginning the second round of griseofulvin ingestion, dysgeusia developed. This disturbance in taste perception was characterized by the gradual awareness of a monotonous, singular taste or, better, tastelessness to all foods
FOGAN L. Griseofulvin and Dysgeusia: Implications?. Ann Intern Med. 1971;74:795–796. doi: 10.7326/0003-4819-74-5-795
Download citation file:
Published: Ann Intern Med. 1971;74(5):795-796.
Copyright © 2018 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use